# SDR UIEA2021061401344

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,257 hours, 22,760 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI ICE VALVE DID NOT CLOSE WHEN SWITCH OFF( PERF OPS CHECK OF L ENG TAI VALVE, OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. REF: 30-21-03-404-022 )
